# SDR SWIA201541571

- Difficulty date: October 25, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N793SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10295
- Aircraft time: 18,528 hours, 10,434 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Bs 193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT TRU BAY FLOOR CRACKED AT FS 193.  REPAIRED CRACK ON RT TRU BAY FLOOR AT FS 193 IAW REO.
